Herbert Hethcote
Herbert Hethcote
Verified email at uiowa.edu - Homepage
Title
Cited by
Cited by
Year
The mathematics of infectious diseases
HW Hethcote
SIAM review 42 (4), 599-653, 2000
59442000
Gonorrhea transmission dynamics and control
HW Hethcote, JA Yorke
Springer, 2014
10192014
Qualitative analyses of communicable disease models
HW Hethcote
Mathematical Biosciences 28 (3-4), 335-356, 1976
8451976
Dynamical behavior of epidemiological models with nonlinear incidence rates
W Liu, HW Hethcote, SA Levin
Journal of mathematical biology 25 (4), 359-380, 1987
8071987
Dynamics and control of the transmission of gonorrhea
JA Yorke, HW Hethcote, A Nold
Sex Transm Dis 5 (2), 51-56, 1978
5241978
Dynamic models of infectious diseases as regulators of population sizes
J Mena-Lorcat, HW Hethcote
Journal of Mathematical Biology 30 (7), 693-716, 1992
4701992
Mutation and childhood cancer: a probabilistic model for the incidence of retinoblastoma
AG Knudson, HW Hethcote, BW Brown
Proceedings of the National Academy of Sciences 72 (12), 5116-5120, 1975
4601975
Three basic epidemiological models
HW Hethcote
Applied mathematical ecology, 119-144, 1989
4001989
Some epidemiological models with nonlinear incidence
HW Hethcote, P Van den Driessche
Journal of Mathematical Biology 29 (3), 271-287, 1991
3951991
Statistical analysis of the stages of HIV infection using a Markov model
IM Longini Jr, WS Clark, RH Byers, JW Ward, WW Darrow, GF Lemp, ...
Statistics in medicine 8 (7), 831-843, 1989
3911989
Effects of quarantine in six endemic models for infectious diseases
H Hethcote, M Zhien, L Shengbing
Mathematical biosciences 180 (1-2), 141-160, 2002
3662002
Epidemiological models with age structure, proportionate mixing, and cross-immunity
C Castillo-Chavez, HW Hethcote, V Andreasen, SA Levin, WM Liu
Journal of mathematical biology 27 (3), 233-258, 1989
3661989
Epidemiological models for heterogeneous populations: proportionate mixing, parameter estimation, and immunization programs
HW Hethcote, JW Van Ark
Mathematical Biosciences 84 (1), 85-118, 1987
3451987
A predator–prey model with infected prey
HW Hethcote, W Wang, L Han, Z Ma
Theoretical population biology 66 (3), 259-268, 2004
3392004
A thousand and one epidemic models
HW Hethcote
Frontiers in mathematical biology, 504-515, 1994
2771994
Periodicity in epidemiological models
HW Hethcote, SA Levin
Applied mathematical ecology, 193-211, 1989
2731989
An immunization model for a heterogeneous population
HW Hethcote
Theoretical population biology 14 (3), 338-349, 1978
2551978
Disease transmission models with density-dependent demographics
LQ Gao, HW Hethcote
Journal of mathematical biology 30 (7), 717-731, 1992
2451992
Stability of the endemic equilibrium in epidemic models with subpopulations
HW Hethcote, HR Thieme
Mathematical Biosciences 75 (2), 205-227, 1985
2301985
Periodicity and stability in epidemic models: a survey
HW Hethcote, HW Stech, P van den Driessche
Differential equations and applications in ecology, epidemics, and …, 1981
2151981
The system can't perform the operation now. Try again later.
Articles 1–20